Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über die klassische Lösbarkeit des Cauchy-Problems für nichtlineare Wellengleichungen bei kleinen Anfangswerten und das asymptotische Verhalten der Lösungen

  • 56 Accesses

  • 28 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Browder, F. E.: On the spectral theory of elliptic differential operators I. Math. Ann.142, 22–130 (1961).

  2. 2.

    Courant, R., Hilbert, D.: Methoden der mathematischen Physik II. Berlin: Springer 1937.

  3. 3.

    Hellwig, G.: Partielle Differentialgleichungen. Stuttgart: Teubner 1960.

  4. 4.

    Segal, I. E.: Dispersion for non-linear relativistic equations II. Ann. sci. École Norm. Sup., 4e série,1, 459–497 (1968).

  5. 5.

    Strauss, W. A.: Decay and asymptotics foru=F(u). J. Funct. Anal.2, 409–457 (1968).

  6. 6.

    Wahl, W. v.: Klassische Lösungen nichtlinearer Wellengleichungen im Großen. Math. Z.112, 241–279 (1969).

  7. 7.

    Wahl, W. v.: Klassische Lösungen nichtlinearer gedämpfter Wellengleichungen im Großen. manuscripta math., erscheint demnächst.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

von Wahl, W. Über die klassische Lösbarkeit des Cauchy-Problems für nichtlineare Wellengleichungen bei kleinen Anfangswerten und das asymptotische Verhalten der Lösungen. Math Z 114, 281–299 (1970). https://doi.org/10.1007/BF01112698

Download citation